- Volume 23, Number 4B (2017), 3469-3507.
Non-central limit theorems for random fields subordinated to gamma-correlated random fields
A reduction theorem is proved for functionals of Gamma-correlated random fields with long-range dependence in $d$-dimensional space. As a particular case, integrals of non-linear functions of chi-squared random fields, with Laguerre rank being equal to one and two, are studied. When the Laguerre rank is equal to one, the characteristic function of the limit random variable, given by a Rosenblatt-type distribution, is obtained. When the Laguerre rank is equal to two, a multiple Wiener–Itô stochastic integral representation of the limit distribution is derived and an infinite series representation, in terms of independent random variables, is obtained for the limit.
Bernoulli, Volume 23, Number 4B (2017), 3469-3507.
Received: January 2015
Revised: January 2016
First available in Project Euclid: 23 May 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Leonenko, Nikolai; Ruiz-Medina, M. Dolores; Taqqu, Murad S. Non-central limit theorems for random fields subordinated to gamma-correlated random fields. Bernoulli 23 (2017), no. 4B, 3469--3507. doi:10.3150/16-BEJ853. https://projecteuclid.org/euclid.bj/1495505099